# SDR ASAA2015080112657

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 64 hours, 27 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator Valve
- Part number: MA30A1017
- Part serial: AAA528409
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 63 hours, 26 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED TO START.  ACFT GROUNDED.  R & R NR 2 ENGINE SPAR VALVE ACTUATOR IAW MM 28-21-11.  OPS CHECKED GOOD.  PERFORMED ENGINE RUN AS REQUIRED IAW GPM 05-00-06.  ENGINE NR 2 RUNS NORMAL.
